Equate Daytime Severe Cold & Flu Relief, Honey Flavor, Non-Drowsy, 12 fl oz

★★★★★ 5.0 62 reviews

US$3.59
Price when purchased online
Free shipping Free 30-day returns

Sold and shipped by www.fdemartires.es
We aim to show you accurate product information. Manufacturers, suppliers and others provide what you see here.
US$3.59
Price when purchased online
Free shipping Free 30-day returns

How do you want your item?
You get 30 days free! Choose a plan at checkout.
Shipping
Arrives Oct 3
Free
Pickup
Check nearby
Delivery
Not available

Sold and shipped by www.fdemartires.es
Free 30-day returns Details

Product details

Management number 251826963 Release Date 2026/09/26 List Price US$3.59 Model Number 251826963
Category

Calm your cough and soothe your severe cold and flu symptoms with maximum strength, non-drowsy Daytime Honey Flavor Severe Cold and Flu Relief. Each dose thins and loosens mucus while relieving severe headache, fever, sore throat, minor aches and pains, chest congestion, nasal and sinus congestion, sinus pressure and cough. In soothing honey flavor, this liquid flu, cold and cough medicine can be taken every four hours. It combines acetaminophen, a pain reliever and fever reducer; guaifenesin, an expectorant; phenylephrine HCl, a nasal decongestant; and dextromethorphan HBr, a cough suppressant to help you feel better so you can take on the day. Dosage cup included. Gluten free. For ages 6 and older.

  • Active Ingredients: Contains acetaminophen, phenylephrine HCl, dextromethorphan HBr, and guaifenesin for comprehensive symptom relief
  • Daytime Relief: Non-drowsy formula ensures effective daytime cold and flu relief, perfect for daytime use
  • Multi-Symptom Relief: Pain reliever, fever reducer, cough suppressant, expectorant, and nasal decongestant
  • Maximum Strength: Offers relief from headache, fever, sore throat, pains, chest congestion, sinus pressure, and cough
  • Honey Flavored Liquid: Soothes with a pleasant honey flavor. Gluten-free. For ages 6+
Flavor Honey
Form Liquid
Net content statement 12 fl oz (355 mL)
Occasion Daytime
Treatment effective time 4 h
Ingredient preference Gluten-Free
Active ingredients Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg;
Health concern Cold, Sinus Relief, Body Aches & Pains
Over-the-counter medicine type Cough & Cold, Nasal Decongestant, Throat Remedies, Fever Reducer, Pain Relief
Dosage Directions: Take only as directed – see Overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 yrs and over, 30 mL every 4 hrs; children 6 to under 12 yrs, 15 mL every 4 hrs; children 4 to under 6 yrs, ask a doctor; children under 4 yrs, do not use
Symptoms severe headache, fever, sore throat, minor aches and pains, chest congestion, nasal and sinus congestion, sinus pressure and cough
Medicine strength Acetaminophen 325 mg; Dextromethorphan HBr 10 mg; Guaifenesin 200 mg; Phenylephrine HCl 5 mg;
Instructions Directions: Take only as directed – see Overdose warning; only use the dose cup provided; do not exceed 4 doses per 24 hrs. Adults and children 12 yrs and over, 30 mL every 4 hrs; children 6 to under 12 yrs, 15 mL every 4 hrs; children 4 to under 6 yrs, ask a doctor; children under 4 yrs, do not use
Age group Adult
Brand Equate
Required storage condition Cool & Dry Place Storage

Correction of product information

If you notice any omissions or errors in the product information on this page, please use the correction request form below.

Correction Request Form

Customer ratings & reviews

5 out of 5
★★★★★
62 ratings | 25 reviews
How item rating is calculated
View all reviews
5 stars
90% (56)
4 stars
0% (0)
3 stars
0% (0)
2 stars
0% (0)
1 star
10% (6)
Sort by

There are currently no written reviews for this product.